CSpace
anewproofofwustheoremonvortexsheets
Wang Chao1; Zhang Zhifei2
2012
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume55Issue:7Pages:1449
AbstractWe give a new proof of Wu's theorem on vortex sheets by using W (1,p) estimate for the elliptic equation of divergence form with partially BMO cofficients and L (p) boundedness of commutators of Caldern-Zygmund operators.
Language英语
Funding Project[National Natural Science Foundation of China]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46064
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京大学
Recommended Citation
GB/T 7714
Wang Chao,Zhang Zhifei. anewproofofwustheoremonvortexsheets[J]. sciencechinamathematics,2012,55(7):1449.
APA Wang Chao,&Zhang Zhifei.(2012).anewproofofwustheoremonvortexsheets.sciencechinamathematics,55(7),1449.
MLA Wang Chao,et al."anewproofofwustheoremonvortexsheets".sciencechinamathematics 55.7(2012):1449.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang Chao]'s Articles
[Zhang Zhifei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang Chao]'s Articles
[Zhang Zhifei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang Chao]'s Articles
[Zhang Zhifei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.